Top answers from doctors based on your search:
Disclaimer

starting birth control pill to postpone menstruation

A 34-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Time: It usually takes time for your pill to get your cycles completely regular. Wait a few more months!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old female asked:
Dr. Luis Gonzalez
38 years experience Obstetrics and Gynecology
Yes but ...: Mostly for a couple of cycles. A pregnancy test should done since pregnancy is a more common cause for missing your period.
2
2 thanks
A 49-year-old female asked:
Dr. David Weissman
23 years experience Internal Medicine
Several solutions: First, you should use an NSAID (non-steroidal anti-inflammatory drug) like ibuprofen or naproxen, which you can get over the counter. I think naproxen ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Michael Opsahl
42 years experience Fertility Medicine
Menses 4x per Year: The bcp sometimes stops all menstrual flow. The bleeding when you are taking bcp is not really important from a health perspective. The bcp ensures th ... Read More
1
1 comment
1
1 thank
A 27-year-old female asked:
Dr. Tahir Chauhdry
67 years experience Obstetrics and Gynecology
It may...: take up to 3 months to get your cycle regular. Be patient....I know that is easy for me to say....
1
1 thank
A 51-year-old member asked:
Dr. Shiao-Yu Lee
Specializes in Gynecology
Yes: Most women will have lighter period than before the pill. It is possible the menstruation goes away. If this is the first time you missed the period, ... Read More
4
4 thanks
A female asked:
Dr. Laura McMullen
20 years experience Pediatrics
Hormonal : Hormonal birth control has definitely been known to affect a woman's mood. Sometimes just a change in the type of pill or type of birth control you t ... Read More
A 33-year-old female asked:
Dr. Yun Tran
Dr. Yun Tran answered
15 years experience Family Medicine
See a doctor: Birth control pill should not be causing your symptoms. Make sure your underwear and jeans are not too tight. The most common reason for numbness in t ... Read More
1
1 thank
A 9-year-old male asked:
Dr. Joel Rivera Jimenez
17 years experience Obstetrics and Gynecology
FAtigue: During initiation of an oral contraceptive and after termination of it, women can feel 'different' and this is because of the hormonal changes that ar ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on nuvaring. It happens in about 11% of users. Its no big deal and usually self cor ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month